Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 15, Number 2

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 15, Number 2 (1986)
Bull. Amer. Math. Soc. 15 (1986)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 15, Number 2 (1986)
Bull. Amer. Math. Soc. 15 (1986)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Computers and the nature of man: a historian’s perspective on controversies about artificial intelligence
Judith V. Grabiner.
Bull. Amer. Math. Soc. 15 (1986), 113-126
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854550
Michael’s problem and the Poincaré-Fatou-Bieberbach phenomenon
P. G. Dixon and J. Esterle.
Bull. Amer. Math. Soc. 15 (1986), 127-187
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854551
A generalization of the Tarski-Seidenberg theorem, and some nondefinability results
Lou van den Dries.
Bull. Amer. Math. Soc. 15 (1986), 189-193
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854552
A weak Ramanujan conjecture for generic cuspidal spectrum of quasi-split groups
Freydoon Shahidi.
Bull. Amer. Math. Soc. 15 (1986), 195-200
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854553
Propagation of singularities of solutions to semilinear boundary value problems
Florin David and Mark Williams.
Bull. Amer. Math. Soc. 15 (1986), 201-204
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854554
The cyclic homology and $K$-theory of curves
S. Geller, L. Reid and C. Weibel.
Bull. Amer. Math. Soc. 15 (1986), 205-208
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854555
Direct images of Hermitian holomorphic bundles
H. Gillet and C. Soulé.
Bull. Amer. Math. Soc. 15 (1986), 209-212
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854556
Potential theory for the Schrödinger equation
M. Cranston, E. Fabes and Z. Zhao.
Bull. Amer. Math. Soc. 15 (1986), 213-216
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854557
Freud’s conjecture for exponential weights
D. S. Lubinsky, H. N. Mhaskar and E. B. Saff.
Bull. Amer. Math. Soc. 15 (1986), 217-221
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854558
The trace formula for vector bundles
V. Guillemin and A. Uribe.
Bull. Amer. Math. Soc. 15 (1986), 222-224
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854559
Counterexamples in the theory of nonselfadjoint operator algebras
W. R. Wogen.
Bull. Amer. Math. Soc. 15 (1986), 225-227
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854560
The asymptotics of $e^{P( z )}$ and the number of elements of each order in $S_{n}$
Herbert S. Wilf.
Bull. Amer. Math. Soc. 15 (1986), 228-232
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854561
Nonclassical eigenvalue asymptotics for operators of Schrödinger type
David Gurarie.
Bull. Amer. Math. Soc. 15 (1986), 233-237
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 854562
Author index to Volumes 14-15
Bull. Amer. Math. Soc. 15 (1986), 261-264
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Non-archimedean analysis, by S. Bosch, U. Güntzer and R. Remmert.
Géométrie analytique rigide et applications, by Jean Fresnel and Marius van der Put.
Reviewer: Lothar Gerritzen
Bull. Amer. Math. Soc. 15 (1986), 239-243
Review information
Full-text PDF Free Access
Topology and analysis, the Atiyah-Singer index formula and gauge-theoretic physics, by B. Booss and D. D. Bleecker.
Reviewer: Nigel J. Hitchin
Bull. Amer. Math. Soc. 15 (1986), 243-245
Review information
Full-text PDF Free Access
Sequence transformations and their applications, by Jet Wimp.
Reviewer: Richard R. Tucker
Bull. Amer. Math. Soc. 15 (1986), 245-252
Review information
Full-text PDF Free Access
Linear turning point theory, by Wolfgang Wasow.
Reviewer: Nicholas D. Kazarinoff
Bull. Amer. Math. Soc. 15 (1986), 252-254
Review information
Full-text PDF Free Access
Theory of multipliers in spaces of differentiable functions, by V. G. Maz′ya and T. O. Shaposhnikova.
Reviewer: David R. Adams
Bull. Amer. Math. Soc. 15 (1986), 254-259
Review information
Full-text PDF Free Access
American Mathematical Society